Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2014, 2:15 AM MDT for Lincoln County, Socorro County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2014, 2:15 AM MDT (08:15 UTC)
- Expired
- Jul 31, 2014, 5:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, NM, Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 80 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2767 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
371
WGUS55 KABQ 310815
FFWABQ
NMC027-053-311115-
/O.NEW.KABQ.FF.W.0041.140731T0815Z-140731T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
215 AM MDT THU JUL 31 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME EAST CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO
CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 515 AM MDT
* AT 206 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN THUNDERSTORMS NEAR WHITE OAKS...OR ABOUT 13
MILES NORTHEAST OF CARRIZOZO. THE STORMS PRODUCING VERY HEAVY RAIN
WERE DRIFTING SLOWLY TOWARD THE SOUTHEAST AT SPEEDS UNDER 10 MPH.
EXPECT DANGEROUS WATER LEVELS IN THE DRAINAGES DESCENDING FROM
LONE MOUNTAIN AND CARRIZO MOUNTAIN...INCLUDING WHITE OAKS DRAW
AND WHITE OAKS CANYON DOWNSTREAM TO HIGHWAY 54. COYOTE CANYON
WILL ALSO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3365 10556 3364 10566 3364 10605 3390 10605
3389 10565
$$2 follow-up statements
992
WGUS75 KABQ 311024
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 AM MDT THU JUL 31 2014
NMC027-053-311115-
/O.CON.KABQ.FF.W.0041.000000T0000Z-140731T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO NM-LINCOLN NM-
424 AM MDT THU JUL 31 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM MDT FOR
CENTRAL LINCOLN AND EXTREME EAST CENTRAL SOCORRO COUNTIES...
AT 412 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DEPICTED RAIN
ENDING ACROSS THE WARNING AREA. THE RADAR ESTIMATED 2 TO 3 INCHES OF
RAIN FELL ON THE MOUNTAINS SURROUNDING WHITE OAKS...INCLUDING LONE
MOUNTAIN...PATOS MOUNTAINS AND PORTIONS OF CARRIZO PEAK. MUCH OF
THIS WATER WILL FLOW INTO WHITE OAK AND THE WHITE OAK DRAW. COYOTE
CANYON AND THE LOWER PORTION OF NOGAL DRAW WILL ALSO BE IMPACTED.
HIGH FLOWS IN THESE DRAINAGES ARE EXPECTED TO IMPACT ROUTE 349 AND
HIGHWAY 54 NORTH OF CARRIZOZO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
&&
LAT...LON 3365 10556 3364 10566 3364 10605 3390 10605
3389 10565
$$923
WGUS75 KABQ 311106
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 AM MDT THU JUL 31 2014
NMC027-053-311116-
/O.EXP.KABQ.FF.W.0041.000000T0000Z-140731T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO NM-LINCOLN NM-
506 AM MDT THU JUL 31 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 AM MDT FOR CENTRAL
LINCOLN AND EXTREME EAST CENTRAL SOCORRO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3365 10556 3364 10566 3364 10605 3390 10605
3389 10565
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 11:40 PM MDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 30, 11:40 PM MDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1140 PM MDT WED JUL 30 2014 .AVIATION... 06Z TAF CYCLE LOW CIGS AND MT OBSCURATION STATEWIDE ESPECIALLY OVER THE EASTERN PLAINS AND WESTWARD ACROSS THE RIO GRANDE VALLEY TO THE CONTINENTAL DIVIDE. CONDITIONS IMPROVING AROUND 18Z THU NOON WITH ANOTHER DAY OF WIDESPREAD THUNDERSTORMS IN STORE THU AFTERNOON. STORMS WILL BE SLOWER MOVING WITH TRANSPORT ONCE AGAIN TO THE SOUTH AND EAST ONCE INITIATED. ACTIVITY DYING DOWN FOR ALL BUT THE AZ BORDER COUNTRY FROM 03Z ONWARD AS MT OBSCURATION REDEVELOPS. SHY && .PREV DISCUSSION...855 PM MDT WED JUL 30 2014... .UPDATE... UPDATED TO REMOVE FLASH FLOOD WATCH WORDING FROM THE ZFP. MAIN CONCERN LATE THIS EVENING WILL CONTINUE TO BE EAST OF THE MANZANOS AND WHETHER OR NOT STORMS FIRE WEST OF THE MIDDLE RG VALLEY DURING THE NEXT COUPLE OF HOURS. 33 && .PREV DISCUSSION...313 PM MDT WED JUL 30 2014... .SYNOPSIS... HIGH PRESSURE HAS RELOCATED TO SOUTHWESTERN NEW MEXICO...AND A COLD FRONT IS CURRENTLY BACKING INTO THE EASTERN PARTS OF THE STATE. THIS SURFACE BOUNDARY WILL PROVIDE A HINT OF ADDITIONAL MOISTURE TO THE STATE WHILE ACTING AS A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT THIS EVENING AND AGAIN ON THURSDAY. SOME GUSTY WINDS WILL SPILL THROUGH SOME CENTRAL VALLEY AREAS TONIGHT AS THE FRONT ADVANCES WESTWARD TO THE CONTINENTAL DIVIDE. SHOWERS AND THUNDERSTORMS ARE CONSEQUENTLY EXPECTED TO FAVOR AREAS ALONG AND NEAR THE CONTINENTAL DIVIDE ON THURSDAY WITH RESIDUAL MOISTURE FUELING DAILY BOUTS OF STORMS THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. && .DISCUSSION... A TRICKY FORECAST IS SHAPING UP THIS EVENING WITH SOME COMBATING ELEMENTS IN THIS BACK DOOR FRONT REGIME. WITH THE HIGH NESTLED OVER THE BOOT HEEL OF NM...THE NORTHWESTERLY FLOW ALOFT HAS STRENGTHENED AT THE OPPOSITE CORNER OF THE STATE WITH A PAIR OF WELL-DEFINED SHORT WAVE TROUGHS EMBEDDED IN THE FLOW. THE FIRST WAVE HAS PASSED WELL EAST OF NM WITH A SECONDARY ONE IN WY/CO. THE MAJORITY OF FORCING WITH THIS SECONDARY FEATURE SHOULD BYPASS NM...BUT THE FLOW INTO NORTHEASTERN PARTS OF THE STATE WILL BE QUITE BRISK WITH 15 TO 20 KT AT H7 AND ABOUT 30 KT AT H5. AT THE SURFACE THE FRONT HAS ADVANCED WELL INTO THE EASTERN HALF OF THE STATE WITH FAIRLY NEGLIGIBLE INCREASES IN DEW POINTS. PWATS ARE STILL HEALTHIEST IN THE EASTERN HALF OF NM AT 1.1 TO 1.4 INCHES. CONVECTIVE MODE AND PLACEMENT OF CONVECTION WILL BE MOST DIFFICULT TO PINPOINT IN THE NORTHEASTERN QUADRANT OF THE STATE THIS EVENING WHERE RELATIVELY COOL POST FRONTAL TEMPERATURES ARE FOUND...BUT STILL SOME REMNANT INSTABILITY AND SHEAR. BEST FRONTOGENETICAL FORCING HAS ALREADY PASSED...SO INITIATION OF STORMS COULD BE DIFFICULT OUTSIDE OF THE SANGRE DE CRISTOS. DESPITE THE FAST STEERING FLOW AND QUICK 15 KT STORM MOTION IN THIS AREA...DO NOT HAVE ENOUGH CONFIDENCE TO CANCEL THE FLASH FLOOD WATCH. LOCAL WRF AND HRRR MODEL INDICATE SOME LATE EVENING ACTIVITY IN THE NORTHEASTERN PLAINS...BUT IT COULD TURN MORE SHOWERY/STRATIFORM BY THAT POINT. MORE VIGOROUS STORMS WILL LIKELY CONTINUE TO DEVELOP OFF OF THE SANGRES...DRIFTING SOUTH SOUTHEAST. THIS COULD BE AN ISSUE IF ANY CELLS MOVE DOWN THE GREATER PECOS RIVER BASIN WHERE FLOOD WATERS ARE STILL SLOWLY RECEDING WITH SATURATED SOILS. OTHERWISE EXPECT AN UPTICK IN STORMS DEVELOPING TOWARD THE CENTRAL TO SOUTH CENTRAL MOUNTAINS THIS EVENING...AND PERHAPS JUMPING THE RIO GRANDE TOWARD THE CONTINENTAL DIVIDE BEFORE MIDNIGHT. GAP WIND WILL ALSO TAKE SHAPE AS FRONT SPILLS THROUGH TAOS CANYON...GLORIETA PASS...TIJERAS CANYON...ABO PASS...AND BENADO GAP NEAR CARRIZOZO. GUSTS OF 30 TO 45 MPH WILL BE COMMON IN THESE LOCALES. THURSDAY THE FOCUS FOR STORMS SHOULD SHIFT TO THE CONTINENTAL DIVIDE...ESPECIALLY THE EASTERN SLOPES...INCLUDING THE NORTHERN RANGES OF THE STATE. STORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AT ABOUT 10 TO 15 MPH. THE FAR EASTERN BORDER OF NM WILL LIKELY SEE MINIMAL ACTIVITY AS CONDITIONS WILL REMAIN STABLE IN THE COOLER POST FRONTAL ENVIRONMENT. TEMPERATURES WILL BE COOLER ALMOST STATEWIDE...WITH READINGS DIPPING BELOW AVERAGE IN ALL AREAS EXCEPT ALONG THE AZ BORDER. HIGH PRESSURE WILL NUDGE NORTHWESTWARD INTO FRIDAY...ALLOWING THE NORTHWESTERLIES TO RELAX SOME. THIS WILL SLOW DOWN STORM MOTION...POTENTIALLY INCREASING THE LOCALLY HEAVY RAIN AND FLOODING THREAT SINCE PLENTY OF RECYCLABLE MOISTURE WILL BE ON HAND. THE FAR EASTERN TIER OF THE FORECAST AREA WILL AGAIN REMAIN TOO STABLE TO PRODUCE MANY STORMS...BUT REMAINING AREAS WILL BE QUITE ACTIVE WITH SCATTERED TO NUMEROUS COVERAGE BUILT INTO THE FORECAST FRIDAY. MOISTURE SHOULD BE SUFFICIENT FOR DECENT STORM COVERAGE THROUGH THE WEEKEND WITH HIGH PRESSURE GRADUALLY LEANING BACK OVER NM AND TEMPERATURES TRYING TO CREEP BACK TOWARD AVERAGE. 52 && .FIRE WEATHER... AN ACTIVE MONSOON PATTERN LOOKS TO CONTINUE FOR THE FORESEEABLE FUTURE WITH HIGH TEMPERATURES BELOW NORMAL THROUGH AT LEAST THE WEEKEND BEFORE TRENDING BACK UP CLOSER TO SEASONAL AVERAGES. A BACKDOOR FRONT...CURRENTLY MAKING PROGRESS DOWN THE EASTERN PLAINS...WILL PROVIDE SOME FAIRLY SIGNIFICANT COOLING THERE THROUGH AT LEAST THURSDAY. THE FRONT WILL PUSH WEST THROUGH THE CENTRAL MOUNTAIN CHAIN THIS EVENING THEN OUT BEYOND THE CONTINENTAL DIVIDE BY TOMORROW MORNING...RECHARGING MOISTURE AND RENEWING THUNDERSTORM ACTIVITY THROUGH FRIDAY FROM THE CENTRAL MOUNTAIN CHAIN/HIGHLANDS WESTWARD. WETTING RAINS ARE A GOOD BET JUST ABOUT ANYWHERE CENTRAL AND WEST FROM THU-SUN. STORM MOTION WILL BE DECREASING FRIDAY THROUGH THE WEEKEND...SO LOCALLY HEAVY RAINFALL IS SURE BET WITH PWATS REMAINING AT OR ABOVE NORMAL. NOT MUCH IN THE WAY OF MOISTURE TRENDS THROUGH THE WEEKEND...BUT VENT RATES WILL TAKE A HIT BEHIND THE FRONT...ESPECIALLY ACROSS THE EAST TOMORROW. SOME DRYING IS POSSIBLE NEXT WEEK...MAINLY SOUTH CENTRAL AND EAST AS HIGHS CLIMB BACK CLOSER TO NORMAL...BUT TRENDS ARE EVER SO SLIGHT. BOTH THE 12Z ECMWF AND GFS SHOW PRESSURE HEIGHTS FALLING TOWARD THE MIDDLE OF NEXT WEEK WITH A TROUGH MOVING EAST OVER THE AREA AND THE UPPER HIGH SQUASHED TO THE SW. ASSUMING THIS WORKS-OUT...THE TREND FROM MID TO LATE NEXT WEEK WOULD BE A COOLING ONE WITH CONTINUED THUNDERSTORM ACTIVITY AND WETTING RAINS. 11 && .AVIATION... 18Z TAF CYCLE VFR TERMINALS PREVAILING AND FORECAST TO PERSIST WITH A FEW EXCEPTIONS. A BACKDOOR FRONT HAS PUSHED THROUGH KLVS AND KTCC AND WILL PUSH THROUGH KSAF AND KROW AROUND/AFTER 00Z...THEN THROUGH KABQ BY 02Z. THE PEAK PERIOD FOR POTENTIAL THUNDERSTORM IMPACTS AT KABQ/KAEG/SAF/KROW WILL BE BETWEEN 00-04Z AS THE FRONT INTERACTS WITH THUNDERSTORMS MOVING SE OFF OF THE HIGHER TERRAIN TO THE WEST. GUSTS TO 34KTS ARE FORECAST AT KABQ WITH THE EAST WIND THIS EVENING AND INTO THE OVERNIGHT HOURS. MVFR CIGS ARE FORECAST TO DEVELOP TONIGHT AT KLVS...WITH THE POTENTIAL FOR IFR CIGS LATE... THOUGH FORECAST CONFIDENCE WAS TOO LOW TO INCLUDE IN TAF. THERE IS SOME POTENTIAL FOR MVFR CIGS TO DEVELOP AT KTCC EARLY THURSDAY MORNING AS WELL...BUT A MID LEVEL CLOUD DECK MAY WIN-OUT. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 33/52
Hazardous weather outlook, Jul 30, 6:45 AM MDT, 19 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 645 AM MDT WED JUL 30 2014 NMZ501>540-311200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 645 AM MDT WED JUL 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ANOTHER BACKDOOR COLD FRONT WILL PUSH INTO NORTHEAST NEW MEXICO TODAY...PRESSING SOUTH AND WESTWARD TONIGHT. THIS FRONT WILL FOCUS THE MOST NUMEROUS SLOW-MOVING THUNDERSTORMS OVER NORTH CENTRAL AND NORTHEAST PORTIONS OF THE STATE THIS AFTERNOON AND EVENING. ELSEWHERE...OVERALL COVERAGE WILL TREND DOWNWARD AS COMPARED TO RECENT DAYS. HOWEVER...THIS LULL WILL BE SHORT-LIVED AS THE INCOMING FRONTAL BOUNDARY BOOSTS MOISTURE AND INSTABILITY FIELDS GOING INTO THURSDAY. GUSTY EAST CANYON WINDS WILL BE COMMON ALONG THE RIO GRANDE VALLEY AND BELOW FAVORED GAPS OF THE CENTRAL MOUNTAIN CHAIN TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO RAMP UP DURING THE THURSDAY THROUGH LATE FRIDAY PERIOD...WHICH WILL BE AMONG THE MOST ACTIVE STRETCH THIS WEEK. STORM MOTIONS WILL BE SLOW AND GENERALLY TOWARD THE SOUTHEAST AND RAINFALL WILL ONCE AGAIN BECOME HEAVY IN AREAS. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Jul 30, 6:05 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 30, 6:13 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 30, 6:18 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jul 30, 6:37 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 113 min |
| Jul 30, 6:43 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 30, 6:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 2 hr |
| Jul 30, 7:19 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jul 30, 7:23 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 112 min |
| Jul 30, 7:43 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Jul 30, 7:55 PM MDT | Special Weather Statement | ABQ | Bernalillo | 35 min |
| Jul 30, 8:06 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance | 39 min |
| Jul 30, 8:09 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 111 min |
| Jul 30, 8:10 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance, Valencia | 50 min |
| Jul 30, 8:39 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance | 51 min |
| Jul 30, 9:32 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance | 58 min |
| Jul 31, 12:37 AM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 83 min |
| Jul 31, 1:25 AM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 80 min |
| Jul 31, 3:02 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 88 min |
| Jul 31, 7:25 AM MDT | Flash Flood Watch | ABQ | 15 hr | |
| Jul 31, 1:27 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jul 31, 2:37 PM MDT | Special Weather Statement | ABQ | Taos | 38 min |
| Jul 31, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Taos | 34 min |
| Jul 31, 2:59 PM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Jul 31, 3:03 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 117 min |
| Jul 31, 3:07 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Jul 31, 3:14 PM MDT | Special Weather Statement | ABQ | 46 min | |
| Jul 31, 3:23 PM MDT | Special Weather Statement | ABQ | Taos | 52 min |
| Jul 31, 3:24 PM MDT | Special Weather Statement | ABQ | Taos | 51 min |
| Jul 31, 3:36 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 114 min |
| Jul 31, 3:54 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 111 min |
| Jul 31, 3:57 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jul 31, 4:19 PM MDT | Special Weather Statement | ABQ | Sandoval | 41 min |
| Jul 31, 4:28 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Jul 31, 4:37 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 113 min |
| Jul 31, 4:41 PM MDT | Special Weather Statement | ABQ | Sandoval | 49 min |
| Jul 31, 4:56 PM MDT | Flash Flood Warning | ABQ | Catron, Socorro | 109 min |
| Jul 31, 5:06 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 114 min |
| Jul 31, 5:11 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval | 2 hr |
| Jul 31, 5:14 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jul 31, 5:18 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Santa Fe | 117 min |
| Jul 31, 5:45 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.